lupride injection is given 18-24 days after menses in preparation for ivf inthe next cycle.In case the lady becomes pregnant in the normal way,by chance, before the injection,Will the injection cuase abortion? I am asking this question for my 34yearold daughter.
Hi, Welcome to HealthcareMagic Forum.
No it doesn't cause abortion but This medicine should not be used during pregnancy as it may be harmful to a developing baby as it is known to cause Severe Fetal Abnormalities. Kindly do not worry, the Doctor will always check for all the Other Possibilities before starting this Injection.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
lupride injection is given 18-24 days after menses in preparation for ivf inthe next cycle.In case the lady becomes pregnant in the normal way,by chance, before the injection I am informed that it is harmful for the devoloping baby,if luppride isgiven.In view of this situation, is it possible to detect pregnancy by this time i.e., by say 20th day to avoid further process ? I am asking this question for my 34yearold daughter.
good afternoon Doctor, I m mohammed from Saudi Arabia and I would like to know few details from you.It ll be appreciated that could you please give me the breif of Lupride injection which was prescribed from Doctor to my wife in back in India
Sir, I m 30 years old lady, we are trying to conceive for the last five months to futility. However, this month the egg has been produced (22* 13 mm) in 16 days to last period but it has not been released from the ovary and doctor has prescribed me to take lupride 1 mg injection which i have taken. So please give me ur valuable advice on my present condition as i m dying to conceive.
Hi.. I am 24 yrs.. Female.. Married before 7 months. Yday i had severe head ache with slight fever and it was ok after a sleep. Today from morning i found the traces of blood in Urine and in eve i found with some clots. i feel very slight pain in my lower belly. Please note i had pills for aborting 3 weeks fetus consulting my Gynecologist.
ive had miscarriage with out knowing it. I stop menstruating for 3 months I thought its just because of stress and exercise, I usually jog and bike at morning. two months later I started having rashes in the shoulders, and breast. Is it because of missed miscarriage? Thus the dead fetus in my womb infect my immune system that started having rashes?
I had an abortion around the 18th of july,had unprotected sex with my husband about 3 weeks after that,but i immediately went and got plan b pills,Took a pregnancy test last week and it was positive,can it be a false positive due to abortion and plan b pill
Hello, I m 26 and had a surgical abortion on December 5th 2013, I was 6 weeks pregnant. I had the contraceptive implant fitted at the same time. An ultrasound later that day showed some retained tissue and on the 7th I was given a half dose of the abortion pill to flush the remainder out. I had heavy bleeding and pain for a few days but it settled. However, 5 months down the line I am still having very spotty bleeding, no pain and very light but probably on average 4 days out of 7 every week. I know the implant can cause irregular bleeding but I also notice on a regular basis, tiny scraps of tissue after I pass urine, there is no blood, just a number of pieces of tissue ranging from 2-15mm long. Can you offer any advice? Thank you.
I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...